# SDR SWAA2012080906614

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 29,575 hours, 23,441 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: BACC2A3A00713DG
- Condition: Broken
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -- STABILIZER OUT OF TRIM ON CLIMBOUT.  FOUND STABILIZER JACK SCREW CABLE BROKEN.  REMOVED AND REPLACED STABILIZER CABLE AS PER MT.
